# SDR DALA2017012100529

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 41,050 hours, 29,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SRVC DOOR HAS A CRACKED BEAM INSIDE THE CAVITY AT THE DOOR HOLD OPEN RELEASE HANDLE. REPLACED R1 SERVICE DOOR FRAME INSIDE THE CAVITY AT THE DOOR HOLD OPEN RELEASE HANDLE IAW DRAWING 9911580 AND SRM 51-41-01-OG, 51-41-02 FIG 13, AND 51-41-05 FIG 2.
